# SDR SWIA202266684

- Difficulty date: September 22, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 7,784 hours, 6,349 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR INNER SKIN AND AFT FRAME CHAFED ON AFT END OF DOOR (MARKED).     (C-CHECK RO 10/29/2022)    CENTER CARGO DOOR INNER SKIN AND AFT FRAME CHAFE ON AFT END OF DOOR FOUND TO BE OUT OF LIMITS REF CRJ 900 SRM 52-35-01-101-001-A01 RECEIVED AND COMPLIED WITH ALL STEPS OF REO 690-52-35-311 REV -- DATED 2022-10-03. SEE CONTINUATION FOR FURTHER DETAILS.
